advertisement
Question
Posted by: theresa | 2011/03/12

HRT

I have been on hrt PROVERA AND PREMARIN LOWEST DOSES, for 1 month. last week i had a migraine mon, tues, wed, and the classic ones and take a migraine pack, 21 tabs in 3 days! i cant continue as i was felling so much better on hrt, but the migraines I cant bear.
I have been a migraine sufferer all my life, im 51 yrs old.
please help me. i m desperate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are assuming that the migraines are worse with the HRT. If this has only happened once in the past month, I would suggest that you persist and see what happens. Also discuss your migraine medication with your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/15

You are assuming that the migraines are worse with the HRT. If this has only happened once in the past month, I would suggest that you persist and see what happens. Also discuss your migraine medication with your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement